MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE; SCREWDRIVER

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDING SLEEVE; SCREWDRIVER
Model Number 314.08
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported the holding sleeve was missing a piece the repair technician reported the cap of the sleeve was missing and epoxy was missing from the inner shaft.Missing parts is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is unknown.The item will be forwarded to customer quality.The evaluation was confirmed.Holding sleeve (part# 314.08, lot# 6740569) was returned received at us cq.Upon visual inspection at cq, it is observed that the device was missing a component, coupling sleeve.The epoxy markings (orange) on the received components were started to peel off.Thus, the complaint is being confirmed.The complaint is being confirmed for holding sleeve (part# 314.08, lot# 6740569) as the device was missing coupling sleeve.Coupling sleeve of the device might have got misplaced during sterilization process.No product design or manufacturing issues were identified, and no new malfunctions were identified either.Based upon these results, no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot part #: 314.08, synthes lot #: 6740569, manufacturing site: synthes (b)(4), release to warehouse date: 08-aug-2011.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, during routine incoming inspection of a loan set, it was observed that the holding sleeve was missing a piece.There was no known patient or hospital involvement.This report is for one (1) holding sleeve.This is report 1 of 1 for (b)(4).

Brand Name
HOLDING SLEEVE
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10741375
Report Number2939274-2020-04834
Device Sequence Number14238252
Product Code HXX
UDI-Device Identifier10886982188472
UDI-Public(01)10886982188472
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.08
Device Catalogue Number314.08
Device Lot Number6740569
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/29/2020
Initial Report FDA Received Date10/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1